# SDR ASAA2014102909529

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 166 hours, 51 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 177493
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 166 hours, 51 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON NR 1 OR 2 HF,  ALSO NO SIDETONE. RECEPTION GOOD.  ACFT GROUNDED.  VERIFIED NR 1 SYS FAULT.  CYCLED SHIPS POWER,  NR 1 HF WEAK, NR 2 HF OK.   R & R NR 1 HF COUPLER IAW AMM 23-11-61-000-801 AND 23-11-400-801.  GROUND VERIFICATION GOOD.  NR 1 AND NR 2 HF SYS BOTH OPS CK NORMAL.
